# SDR 0104929909

- Difficulty date: June 7, 2001
- Submitted: January 4, 2002
- Operation: Air carrier
- Aircraft: N959N
- Make and model: Doug DC-9-31
- Aircraft serial: 47255
- Aircraft time: 79,456 hours, 94,687 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stiffener
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

During H-CK in ATL, one 1/2"crack was found in the station 756 bulkhead. The crack is located in the upper end of the verticle stiffener at X=-22. Repaired per EA 99-181259.
